# SDR CALA2013071600493

- Difficulty date: July 11, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 41,507 hours, 13,342 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACK FOUND AT STAB STA 138.70, APPROX 10TH RIVET AFT OF FWD SPAR.  INSTALLED REPAIR DOUBLER IAW SRM 55-10-01, REPAIR LL.
